Back in 2005 or 2006, I briefly (2 or 3 months at most) took Avandamet to help with some insulin resistance. I stopped because the side effects of the drug were too much for me.
Fast forward to the present, I've been diagnosed with high blood pressure (under control through dieting, exercise, and medication) and have experienced heart palpitations (most likely due to excessive caffeine consumption). Please keep in mind that when I was diagnosed, I was at my heaviest (280-290 lbs), sedentary, and ate crap! I've since lost 40 pounds, lowered my carb, sugar, and sodium intake and walk almost 2 miles 5 times a week!
What are the chances that the Avandia in Avandamet has damaged my heart?
Additionally, does the damage continue with regular use or does it stop as soon as you stop taking it?
I'm so paranoid that the few months of taking Avandamet has done damage to my heart and that it will continue to worsen.
Anyone here have experience with this or know someone who has?